# SDR REXA2016010100003

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT LBL 27.50, 621 REAR PRESS BULKHEAD WL 130 AT CARGO DOOR TRACK, APPROX 1.00 INCH LONG, 100% FULL SCREEN HEIGHT, FAILED NDT.  CONTINUATION JC 8791315 OP 70 - REPAIRED 621 BULKHEAD AT LBL 27.50, WL 130 IAW REO:601R-53-61-5613 REV DATED 12 22 15 & REO 601R-53-61-1541 REV E DATED 11 12 14.  THIS IS A MAJOR REPAIR, SEE JC 8791315 OP 48 FOR STEPS 1 - 6.
